3 doctors weighed in:

I was put on Cephalexin for an infection 2 days ago.The lymph node in my right jaw and neck hurt and I threw up.Could this be an allergic reaction?

3 doctors weighed in
Dr. Ronald Krauser
Internal Medicine - Rheumatology
1 doctor agrees

In brief: No

No it is not.

In brief: No

No it is not.
Thank
Dr. Nadine Yamusah
Internal Medicine

In brief: Your tummy

Is possibly very sensitive to this type of antibiotic.
Try not to take the antibiotics on an empty stomach and see what happens. If this persists see your doctor for a different type of antibiotic. This most likely is not an allergic reaction just a case of sens. Stomach.

In brief: Your tummy

Is possibly very sensitive to this type of antibiotic.
Try not to take the antibiotics on an empty stomach and see what happens. If this persists see your doctor for a different type of antibiotic. This most likely is not an allergic reaction just a case of sens. Stomach.
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
20 years in practice
498K people helped
Continue
100,000 doctors available